# SDR USAABB96060

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 271N61192
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

PHL - FL 1963 - SHORTLY AFTER TAKEOFF, CREW RECEIVED LEFT HYDRAULIC SYSTEM LOW QUANTITY LEVEL MESSAGE.  CREW SHUT DOWN THE HYDRAULIC PUMP WHEN THE QTY REACHED 50 PERCENT.  QTY CONTINUED TO DROP.  FLIGHT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LINE TO THE LEFT MAIN GEAR OVERCENTER ACTUATOR LEAKING AND REPLACED IT.  (M)
